# SDR HALA2011010700013

- Difficulty date: January 7, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N485HA
- Make and model: Boeing 717-200
- Aircraft serial: 55130
- Aircraft time: 14,507 hours, 35,237 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL CREASE FOUND UNDER FUSELAGE BELOW AFT CARGO DOOR.  BLENDED DAMAGED AREA.  EDDY CURRENT CK OK, NO CRACK INDICATION.  DENT DAMAGE CONDITION 1A IAW DWG SG09530000, SHEET 31.  OK AS IS.  AREA PRIMED & PAINTED IAW SRM 51-22-01.  SILVER DOT APPLIED.
